Medicine Allergy.?

Illustration of Medicine Allergy.?
Illustration: Medicine Allergy.? image.shutterstock.com

Hello. My son is only 8 months old sick with fever cough and cold. I took it to a midwife and was given amoxillin, he said. After 3 times taking the medicine, it appeared red around the neck and face accompanied by itching. We took it again to the midwife and the medicine was changed. My question is how to deal with it and how many days it has just disappeared … my child just scratched it. ” his head.

1 Answer:

Hello Mama Alisha! Thank you for asking at HealthReplies.com.

First, I need to inform you that midwives do not have the competence to examine and treat sick children. Midwives only receive training in normal pregnancy examinations, normal delivery, recording growth and immunization for healthy children. Children who are sick you should take them to the doctor. Amoxicillin is also an antibiotic drug that should not be given to babies without a doctor's examination even though it has been examined by a midwife. As I have mentioned, midwives should not give antibiotics.

Antibiotic allergy can happen to anyone. Symptoms can include a reddish rash, swelling, nausea, vomiting, tightness, and fainting. Allergic reactions can be very dangerous in children, especially babies. Because your child is allergic to amoxicillin antibiotics, you should keep remembering the name of this drug so that your child will no longer receive the drug in the future. In addition, other drugs in the amoxicillin class can also trigger allergies in your baby. It is better if you stop all drugs given by the midwife first. You then need to bring your child to be seen by a doctor. You can go to a general practitioner at the nearest clinic or Puskesmas or better yet, if you go to a pediatrician. The doctor will perform tests to determine whether the redness and itching you are experiencing are indeed an allergic reaction. The doctor will then give you medicine to relieve allergies and itching your child is experiencing. Don't let your child scratch the itchy skin, as this can lead to sores and new infections.

The doctor will also perform tests to determine the cause of a cold cough and whether the child really needs antibiotics. Not all cold coughs require antibiotics. Excessive use of antibiotics can actually be dangerous for your child. Germs in your child's body can experience resistance which can cause serious illness and even death. If indeed your child needs antibiotics and is prescribed by a doctor, follow the doctor's recommendations regarding the use of these antibiotics. Take the antibiotic until it runs out (within the recommended number of days) unless there is an allergic reaction or serious side effect. If this happens, return to the doctor immediately.

That is the explanation from me. Hope this helps and hopefully your child will get help soon.

Regards,

dr. Selvi

: by

Related Question

Can I Use Stirrup At The Age Of 11 With Neat Teeth?

Can I Use Stirrup At The Age Of 11 With Neat Teeth?

(1 year ago)

I am 11 years old, but I want to use stirrup, but my teeth are neat, so what can I do if I use stirrup?... Read more

Leg Pain When You Want To Stand Or Sit?

Leg Pain When You Want To Stand Or Sit?

(1 year ago)

Let me introduce my name. Alya, I am 25 years old, I want to ask, about 2 weeks, my leg joints ache if I want to stand up or sit down, then this week my ankles and ankles are swoll... Read more

Hard Lumps On The Thighs And Back Are Black?

Hard Lumps On The Thighs And Back Are Black?

(1 year ago)

Hello doctor I want to ask this. Age 17 I have a lump in the thigh and back. The color is black … hard … Why is that? What advice? Is it dangerous??... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *